Interest Rate Based on The Lie Group SO(3) in the Evidence of Chaos

Bildirici M. E., Uçan Y., Lousada S.

MATHEMATICS, vol.10, pp.2-9, 2022 (SCI-Expanded)

  • Publication Type: Article / Article
  • Volume: 10
  • Publication Date: 2022
  • Doi Number: 10.3390/math10213998
  • Journal Name: MATHEMATICS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, Aerospace Database, Communication Abstracts, Metadex, zbMATH, Directory of Open Access Journals, Civil Engineering Abstracts
  • Page Numbers: pp.2-9
  • Yıldız Technical University Affiliated: Yes